# SDR DALA2024100209623

- Difficulty date: September 28, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 HFEC INSPECTION FOUND 1EA CRACK UNDER THE 7TH RIVET OF THE STRINGER14 COUNT FROM FRONT TO BACK, THE LENGTH OF CRACK IS 0.3 INCH, AS MARKED. CORRECTIVE ACTION: REPAIRED AS PER B767-400 SRM 53-80-01 (0580491)
